# SDR SWIA200616686

- Difficulty date: April 30, 2006
- Submitted: May 10, 2006
- Operation: Air carrier
- Aircraft: N270YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120270
- Aircraft time: 28,733 hours, 39,915 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Selector
- Part number: 12064207615
- Part serial: 120336
- Condition: Malfunctioned
- Location: Flap Selector
- Part time: 8,253 hours, 12,629 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

CONTROL FAULT WITH ASSOCIATED FLAPS AND ADVANCED SWS DURING CLIMB OUT.  REPLACED FLAP SELECTOR HANDLE IAW EMB 120 MM 27-50-01.  OPERATIONAL CHECKS GOOD.
